# SDR SIMA20140204005

- Difficulty date: February 4, 2014
- Submitted: February 6, 2014
- Operation: Air carrier
- Aircraft: N513AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10114
- Aircraft time: 26,918 hours, 18,767 cycles
- Engine: Ge CF348C1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

ON TAKEOFF TKO E1 VIB ON 1.4.  VIBE CLIMBED DURING ACCENT AT 17,500 E2 VIB WENT AMBE AT 1.8.  THRUST REDUCED TO CRUISE POWER TO LOWER VIB.  GOT VIB REDUCED TO 1.6 THEN WITHOUT INPUT VIB RETURNED TO AMBER 1.8 BOTH REDUCED TO TAKE VIB TO GREEN RANGE AT 1.4 AT 22,000.  PERFORMED ENG VIB CHECK ON E1 IAW AMM 71-00-00-720-806M, FOUND WITHIN LIMITS.
